Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea during 38th week of pregnancy?

Answered by
Dr.
Dr. S Patra

OB and GYN Specialist

Practicing since :2011

Answered : 4048 Questions

default
Posted on Mon, 6 Jun 2016 in Pregnancy
Question: Dear sir/Madam,

My spouse is in her 38th week of pregnancy. As per doctor 22nd of this month is her expected delivery date.

She is doing fine except she is feeling like vomiting since yesterday. Can you please kindly let me know if it is anything we should worry about? and can you please prescribe some medications if needed?.
doctor
Answered by Dr. S Patra 1 hour later
Brief Answer:
Normal. Following treatment should be taken.

Detailed Answer:
Hello Dear,

Thanks for writing to us. Followings are my comments:

Nausea or vomiting is quite common at this stage as she is approaching towards the labor process. You shouldn't be worried much. It is quite physiological.

It may be accompanied with low back pain, abdominal cramp (due to rhythmic uterine contraction), vaginal discharge or slight bleeding, rupture of water bag etc. If any of these symptoms persist, you should contact immediately with gynecologist or nearest hospital for assessment and prognosis of labor.

TREATMENT: Drink more fluid or water, eat easy digestible foods and take small meals, keep bowel habit regular, avoid mental stress as much as possible, take adequate bed rest and maintain genital hygiene.

Smelling fresh lemon, mint or orange may also be useful. Try to avoid bad odor, noise, hot and humidity. Medicine includes Ondansetron (like ONDEM-MD) 1-2 times daily or as required. It should be kept under tongue for dissolving.

Hope, I have answered your query. Wish her good health and successful motherhood.

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326

Regards,
Above answer was peer-reviewed by : Dr. Deepak
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Abdominal cramp

doctor1 MD

I ve been having extremely bad constipation for over a month. I started a new medication (Cymbalta 90 mg at present). I also take 450 mg of...

doctor1 MD

Been having stomach cramps , low fever on and off, fatigue , headache, mostly constipation for a few days. Can this be a salmonella infection? Ate...

doctor1 MD

About a month ago I woke up not feeling well, I thought I was getting the flu. I suffered with diarrhea like cramps for a few hours but no luck of...

doctor1 MD

I suddenly became nauseous,diaherria,headache,abdominal cramps,chills & the stools were yellow 3 days ago. The only thing that still remains are...

doctor1 MD

2 weeks ago I had my 8 month old grandson and he had a very bad case of diarrhea , I did change several of his diapers. On Monday, Sept. 18th I...

doctor1 MD

For the past six months or so I have been having lower abdominal cramping with constipation or diahrrea. clear to yellow mucus, intermittent pain...

doctor1 MD

Hello Doctor, Yesterday morning I felt severe abdominal cramp . Although I had been bathroom three times, my stool was Not watery. After that, I...